PDA

View Full Version : Do I have diffuse thinning?



RobertF
06-03-2015, 04:12 PM
http://i18.servimg.com/u/f18/19/23/88/70/dt10.jpg

Wet hair:

http://i18.servimg.com/u/f18/19/23/88/70/110.jpg


http://i18.servimg.com/u/f18/19/23/88/70/210.jpg


http://i18.servimg.com/u/f18/19/23/88/70/310.jpg


http://i18.servimg.com/u/f18/19/23/88/70/411.jpg

RobertF
06-08-2015, 10:13 PM
Had my hair buzzed (9 mm), took a bunch of photos, really bummed out.

http://i18.servimg.com/u/f18/19/23/88/70/111.jpg

http://i18.servimg.com/u/f18/19/23/88/70/212.jpg

http://i18.servimg.com/u/f18/19/23/88/70/s310.jpg

http://i18.servimg.com/u/f18/19/23/88/70/s110.jpg

http://i18.servimg.com/u/f18/19/23/88/70/s210.jpg

http://i18.servimg.com/u/f18/19/23/88/70/t110.jpg

Really bad, right?

jamesst11
06-09-2015, 08:09 PM
No, that's not really bad at all, Looks like you're at the beginning stages of MPB with a little diffuse thinning in crown and maybe at hair line. if it gets thinner over the next year or so, consider propecia and minox. Actually you could hop on minox right now and see if it helps.

RobertF
06-09-2015, 10:29 PM
Thanks.

I have been on minoxidil from January to December 2014. Decided to quit because I had the impression it was aggravating my previously pretty mild recession. I don't think I have seen the dreaded quitting shed after that, but my hair has gotten worse over the course of these past months. The thing is I have been applying minox pretty much all over my scalp, because my hair has become thinner some time around late 2013 (not the overall density, but the thickness of individual hairs), but that was nothing compared to the current situation. Could it be that the current diffuse thinning is some sort of reaction to cancelling minoxidil 6 months ago (telogen effluvium?)?

I also tried fin, was on it for about a month around November '14. Had to quit due to sides, and strangely enough the repressed DHT came back 5 times higher after quitting (the hyperandrogenicity effect; I replied to Ziggyz123's similar account of it in a neighbouring thread). I also have very low testosterone, and that really ruins my life at the moment (can't lose weight, have very little energy, etc.) Currently my plan is to undergo TRT, which perhaps could decrease the possibility of me having sides when I try fin again (and has been also reported to bring DHT in balance).

Sanchez123
09-01-2016, 12:24 AM
Thanks.

I have been on minoxidil from January to December 2014. Decided to quit because I had the impression it was aggravating my previously pretty mild recession. I don't think I have seen the dreaded quitting shed after that, but my hair has gotten worse over the course of these past months. The thing is I have been applying minox pretty much all over my scalp, because my hair has become thinner some time around late 2013 (not the overall density, but the thickness of individual hairs), but that was nothing compared to the current situation. Could it be that the current diffuse thinning is some sort of reaction to cancelling minoxidil 6 months ago (telogen effluvium?)?

I also tried fin, was on it for about a month around November '14. Had to quit due to sides, and strangely enough the repressed DHT came back 5 times higher after quitting (the hyperandrogenicity effect; I replied to Ziggyz123's similar account of it in a neighbouring thread). I also have very low testosterone, and that really ruins my life at the moment (can't lose weight, have very little energy, etc.) Currently my plan is to undergo TRT, which perhaps could decrease the possibility of me having sides when I try fin again (and has been also reported to bring DHT in balance).

Hi RobertF, do you think you did good by quitting minox? I am on it 7 months now with no signs of regrowth and really bad hairline and i think 40% density loss.

RobertF
09-01-2016, 02:32 AM
Well, at least I'm pretty sure that my hair hasn't gotten any worse since quitting. I probably shoud've not gotten on it in the first place, since my hair loss doesn't seem to be aggressive after all.

Sanchez123
09-01-2016, 02:51 AM
Well, at least I'm pretty sure that my hair hasn't gotten any worse since quitting. I probably shoud've not gotten on it in the first place, since my hair loss doesn't seem to be aggressive after all.

But i was getting worse on minox right?

RobertF
09-01-2016, 02:54 AM
But i was getting worse on minox right?

Yes, it looked like minox was speeding it up for some reason.

Sanchez123
09-01-2016, 03:08 AM
Yes, it looked like minox was speeding it up for some reason.

Do you think i should quit minox after 6 months of speeding hairloss with no signs it does anything besides speeding it up? (no thicker hairs etc)

RobertF
09-01-2016, 03:38 AM
It would be difficult for me to make that call. All I know is, I would have stopped minoxidil earlier if I could go back. But everyone is different. The usual advice on forums is to ride it out for at least a year before deciding whether to continue with any treatment. But at the same I've seen a lot of people claim minox exacerbated their hair loss (i.e. the hair they lost in what looked like the initial shedding never grew back). It's a ****ing gamble.

How bad was your hairloss before you got on minoxidil? How agressive? Did you lose a lot of hair over a short period of time? Are you on any anti-androgen currently?

Sanchez123
09-01-2016, 04:08 AM
It would be difficult for me to make that call. All I know is, I would have stopped minoxidil earlier if I could go back. But everyone is different. The usual advice on forums is to ride it out for at least a year before deciding whether to continue with any treatment. But at the same I've seen a lot of people claim minox exacerbated their hair loss (i.e. the hair they lost in what looked like the initial shedding never grew back). It's a ****ing gamble.

How bad was your hairloss before you got on minoxidil? How agressive? Did you lose a lot of hair over a short period of time? Are you on any anti-androgen currently?


It is a **** gamble. And i think i gambled wrong with the minox. After 4 months you can at least expect the shedding will be less.

My hairloss was speeding up (200 hairs) so i decided to use minoxidil. After that it increased to 300/400 hairs in 5 months.. and i its going on in this pace with no signs of regrowth.

I started to take fin (0,5mg) and RU 100mg 3 weeks ago. No increase/decrease in shedding. Hairloss still aggresive.

So my theory is that even if fin/ru might work, i still use hairs due minoxidil.... So as long i am taking minox it only gets worse. So i am looking for people who can help me make the call or say something else (like stay on this regime for the next 3 months).

RobertF
09-01-2016, 05:15 AM
I see. Yeah, with minox, there seem to be a lot of slow responders, people who go a long time with increased shedding and no regrowth, only to have the shed hair grow back with additional regrowth or thickening. The best way to go about this would probably be to post on as many message boards as possible, with pictures attached. Perhaps there's someone out there with the exact same hair loss situation that you're in. Even then, there's probably no way to know for certain, but at least you're trying. Good luck!